# SDR YENA20090904108

- Difficulty date: September 4, 2009
- Submitted: September 7, 2009
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 10,255 hours, 6,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 63 JFK-JFK - FUMES IN THE COCKPIT AND CABIN.  PERFORMED SMOKE AND ABNORMAL IAW AMM 21-20-00-810-801-A RAN BOTH ENG AND APU NO DEFECT NOTED.
